# SDR ASAA2019010127644

- Difficulty date: January 1, 2019
- Submitted: January 8, 2019
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 39,789 hours, 11,965 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFT ZONE TEMP ILLUMINATED ON MASTER RECALL DURING START CHECK LIST. GROUNDED - YES. ON DEFERRAL. ACCOMPLISHED PACK/ZONE TEMP CONTROLLER BITE AMM 21-60-00, NO FAULTS NOTED. GROUND VERIFICATION SUCCESSFUL PER AMM 21-61-21-400-801 AND SAME BITE.
